# SDR DALA2020031801929

- Difficulty date: March 14, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 62,219 hours, 20,164 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 CORROSION ON RH INBD SEAT TRACK, FROM STA. 365.25 TO STA. 443, RBL 25 AT PASSENGER CABIN. CORRECTIVE ACTION: SUMMARY OF NRC S/N 00442, CORROSION LEVEL 2, RH INBD SEAT TRACK, FROM STA. 365.25 TO STA. 443, RBL 25 AT PASSENGER CABIN. (CPAX) WAS REPLACED PER B757-300 SRM PAR 4 AND 7, AND DWG. (1528596)
